University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Forchini, G"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 15.

Article

Forchini, G (2010) THE ASYMPTOTIC DISTRIBUTION OF THE LIML ESTIMATOR IN A PARTIALLY IDENTIFIED STRUCTURAL EQUATION ECONOMETRIC THEORY, 26 (3). pp. 917-930.

Forchini, G (2009) The asymptotic distribution of Nagar's bias-adjusted TSLS estimator under partial identification ECONOMICS LETTERS, 105 (1). pp. 49-52.

Forchini, G (2009) Some properties of tests for parameters that can be arbitrarily close to being unidentified JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 139 (9). pp. 3193-3199.

Forchini, G (2008) Weighted average power similar tests for structural change in the Gaussian linear regression model ECONOMETRIC THEORY, 24 (5). pp. 1277-1290.

Forchini, G (2008) A characterization of invariant tests for identification in linear structural equations ECONOMICS LETTERS, 98 (2). pp. 185-193.

Forchini, G (2008) The distribution of the sum of a normal and a t random variable with arbitrary degrees of freedom Metron, 66 (2). pp. 205-208.

Forchini, G (2007) The exact distribution of the TSLS estimator for a non-Gaussian just-identified linear structural equation ECONOMICS LETTERS, 95 (1). pp. 117-123.

Forchini, G (2006) On the bimodality of the exact distribution of the TSLS estimator ECONOMETRIC THEORY, 22 (5). pp. 932-946.

Forchini, G (2006) ON THE BIMODALITY OF THE EXACT DISTRIBUTION OF THE TSLS ESTIMATOR Econometric Theory, 22 (05). pp. 932-946.

Forchini, G (2005) Similar tests for covariance structures in multivariate linear models pp. 223-237.

Forchini, G (2005) Optimal weighted average power similar tests for the covariance structure in the linear regression model pp. 253-267.

Forchini, G and Hillier, G (2003) CONDITIONAL INFERENCE FOR POSSIBLY UNIDENTIFIED STRUCTURAL EQUATIONS Econometric Theory, 19 (05). pp. 707-743.

Forchini, G (2002) THE EXACT CUMULATIVE DISTRIBUTION FUNCTION OF A RATIO OF QUADRATIC FORMS IN NORMAL VARIABLES, WITH APPLICATION TO THE AR(1) MODEL Econometric Theory, 18 (04). pp. 823-852.

Forchini, G (2002) OPTIMAL SIMILAR TESTS FOR STRUCTURAL CHANGE FOR THE LINEAR REGRESSION MODEL Econometric Theory, 18 (04). pp. 853-867.

Forchini, G (2000) The density of the sufficient statistics for a Gaussian AR(1) model in terms of generalized functions pp. 237-243.

This list was generated on Wed Nov 22 18:44:57 2017 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800